Jump to content
Jusdodo

Jusdodo: Head squeezing symptom

Recommended Posts

Jusdodo

Hi, I really need some help..

 

I started to taking Seroplex 10 mg (lexapro, escitalopram in other name) and Nordaz 5 mg during 2 years In France, after my traumatic childhood and adulthood. I came to foreign country (France) to rescue myself. I was taking these drugs alone last 1 year, without a psy cause i met a real disaster one.

 

I stoped taking drugs since 4 months cause i suddenly felt no need, i don't know how to describe. I took 1 month to stop them and after I was literraly in a hell physically for the first one month, and from seconde, in a hell except my body and nowadays I feel completely lost and  the headache doesn't stop. It feels like squeezed hard enough and i can feel the pressure goes up in my head cause my ears go pop up like i was in the airplane and my nose get the pressure too, it pops up sometimes.

 

I can concentrate on NOTHING, i'm just lost. When people talk to me I don't know what to answer, actually i don't even understand why they are talking. I feel totally disconnected from everything. I don't know what to do when i wake up in the morning till sleeping, I can't work neither.

 

I become more and more real alone cause i have no one to rely on in this cold country..

Edited by baroquep

Share this post


Link to post
Altostrata

Welcome, Jusdodo.

 

When did you take your last escilatopram? When did you take your last Nordaz? Why were you taking it?

 

How often did you take nordazepam, and at what dosage

 

As you have guessed, you have withdrawal syndrome from one or both drugs. Do you have any of either left?

 

 

 

Share this post


Link to post
Jusdodo

Hi Altostrata,

 

The last time I took escitalopram and Nordaz was almost 5 months ago now, before i was taking escitalopram 10mg, nordazepam 2-3 mg per day, in the morning.

I was taking them cause before i was taking other medicines for my depression for one year, cause i lost my control of my body after severe depression and depersonalisation. 

I saw many articles in this site, and i was wondering if it's too late to retake them for the withrawal syndromes.. and for me it seemed weird the sensation of squeezing the brain for that syndrome. Anyway thank you for your reply Altostrata.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...